my sister was diagnosed with herpatitis a and was in hospital in England for several days having blood tests because the doctors said that they do not know how she got it. in the meantime , all her medicines were stopped. they included her cholestorol medicene. as a result, her cholestorol reading is now 500. does that mean that her liver is damaged? also how can she reduce it? your views would be very much appreciated. sincerely dora.
Production of bile to digest fats and process cholesterol is one of the main functions of liver. Any condition or illness which impairs liver function can lead to increase in cholesterol levels. Once you have completely recovered from hepatitis A your cholesterol levels will come down too. A high fat diet, cigarette smoking, lack of exercise, and a genetic susceptibility to this condition may further lead to high blood cholesterol levels. Adopt a healthy lifestyle.Exercising regularly, maintaining a healthy weight and eating a diet that doesn't contain saturated or Trans fats can all help to lower your cholesterol levels. I sincerely hope it helps.
Take care and good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.